# SDR AUS20020950

- Difficulty date: August 24, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Plate
- Part number: 7871300
- Condition: Cracked
- Location: Propeller Feathe
- Part time: 803 cycles
- Component: Propeller Feathe, Hartzl, BHCC2YF2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER PITCH LEVER FEATHER STOP PLATE CRACKED PREVENTING OPERATION OF PITCH LEVER.
